# SDR 96UAL900998

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9051U
- Make and model: Boeing 737222
- Aircraft serial: 19932
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Door 2l Eel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER LOOSE DOOR 2L.  SECURED EMERGENCY EXIT LIGHT LENS COVER.
